Observations on quasi-uniform products


Dost S. , KUNZI H. A.

TOPOLOGY AND ITS APPLICATIONS, vol.154, no.6, pp.1157-1169, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 154 Issue: 6
  • Publication Date: 2007
  • Doi Number: 10.1016/j.topol.2006.11.006
  • Title of Journal : TOPOLOGY AND ITS APPLICATIONS
  • Page Numbers: pp.1157-1169

Abstract

We prove that any product of quotient maps in the category of quasi-uniform spaces and quasi-uniformly continuous maps is a quotient map. We also show that a quasi-uniformly continuous map from a product of quasi-uniform spaces into a quasi-pseudometric To-space depends on countably many coordinates.